# SDR MASA20211008464

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N959LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15379
- Aircraft time: 13,684 hours, 10,399 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: MM69035146013
- Part serial: NA
- Condition: None
- Location: Fs 1051.30 & Str
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT FS 1051.30 AND STR 21L WAS FOUND TO HAVE DENT DAMAGE. PERFORMED PERMANENT REPAIR IAW SRM 51-24-21, EA 69-2021-095.
